Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Suffering with dust allergy, tooth ache, wearing glasses for myopia, have intense headaches. Possible causes?

Hi, I have got myopia and I am wearing glasses for three years. Now a days I am experiencing headaches and I am confused that what can be the reason because I also have dust allergy and tooth ache. I have myopia -4.25 and I have visited eye doctor five months ago. I am 19 years old and I am worry about my eyesight. Can it get improve? and should I visit eye doctor again??
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
The headache in your case can be due to all the three causes namely Tooth ache, myopia, dust allergy. Firstly myopia should be corrected by glasses and if the headache persists then the tooth problem should be taken care of. If these do not work then the suspicion of drug allergy and co-occurring sinusitis should be considered.
For myopia, either galses or LASIK surgery can correct the vision.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor